advertisement
Question
Posted by: worried | 2009/11/06

Reacutane and body

Hi Doc

I have to go on a low dosis reacutane for my skin-30 and are really worried. I have constant candida, will the meds make it worse and what the effect on libido, and womens organs if one takes this.

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It should not affect your libido, female organs or candida.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2009/11/09

It should not affect your libido, female organs or candida.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement